MathSciNet Relay Station
MathSciNet bibliographic data
MR975643 (90e:58030) 58E20
Glazebrook, James F. An inequality for harmonic maps of compact Kähler manifolds that implies holomorphicity. Proc. Amer. Math. Soc. 107 (1989), no. 1, 261–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement